# SDR WVER2013121152202

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 17,781 hours, 12,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED BETWEEN LBL 9 AND RBL 9 AND CRACKED JUST OTBD OF LBL 9.
